# SDR 29GA20140515332

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340414
- Aircraft time: 32,810 hours, 35,955 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: AIR83064
- Condition: Low Pressure
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR ANNUNCIATOR ILLUMINATED IN FLIGHT.  FOUND TIRE RUBBING IN GEAR BAY ALSO FOUND STRUT LOW, SERVICED STRUT GEAR SWING CHECKED GOOD.
